An Approximation to the Probability Integral

Abstract

REFERRING to Prof. H. C. Plummer's letter on “An Approximation to the Probability Integral,” published in NATURE of October 25, the following alternative way of representing the normal error function by simple approximation may be of interest. The original demonstration of this has been given by me in Physical Department Paper No. 8, “A Method of Curve Fitting.”

Access options

Rent or Buy article

Get time limited or full article access on ReadCube.

from$8.99

All prices are NET prices.

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

KRICHEWSKY, S. An Approximation to the Probability Integral. Nature 115, 49–50 (1925) doi:10.1038/115049b0

Download citation

Comments

By submitting a comment you agree to abide by our Terms and Community Guidelines. If you find something abusive or that does not comply with our terms or guidelines please flag it as inappropriate.